Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 45, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Dec 16, 2025, 3:27 AM MST for 11 counties in Colorado. It took effect at Dec 17, 2025, 11:00 AM MST. It was in force for 7 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 16, 2025, 3:27 AM MST (10:27 UTC)
- In effect from
- Dec 17, 2025, 11:00 AM MST
- Expired
- Dec 17, 2025, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 1:23 PM MST | NON-TSTM WND GST 86 | Pikes Peak, CO | Measured by station at the Pikes Peak summit. |
| Dec 17, 1:34 PM MST | NON-TSTM WND GST 58 | 3 Sw Swissvale, CO | Mesonet station BEKC2 Bear Creek. |
| Dec 17, 1:47 PM MST | NON-TSTM WND GST 60 | 4 S Air Force Academy, CO | Public weather station. |
| Dec 17, 1:50 PM MST | NON-TSTM WND GST 61 | 5 S Air Force Academy, CO | Public weather station. |
| Dec 17, 1:50 PM MST | NON-TSTM WND GST 73 | Canon City, CO | |
| Dec 17, 2:04 PM MST | NON-TSTM WND GST 62 | 1 Sw Cascade, CO | Mesonet station TT784 Psf5 Portable Rx. |
| Dec 17, 2:12 PM MST | NON-TSTM WND GST 63 | La Veta, CO | AWN weather station. |
| Dec 17, 2:29 PM MST | NON-TSTM WND GST 68 | 3 Ssw Spanish Peaks, CO | Weather station at a cabin at the Spanish Peaks. |
| Dec 17, 2:35 PM MST | NON-TSTM WND GST 67 | 4 E Crystola, CO | Mesonet station RRAC2 1 SE Rampart Rsvr. |
| Dec 17, 2:36 PM MST | NON-TSTM WND GST 72 | 1 Ese La Veta, CO | |
| Dec 17, 2:37 PM MST | NON-TSTM WND GST 71 | 6 Ssw Colorado Springs, CO | Mesonet station AU923 Colorado Springs. |
| Dec 17, 2:56 PM MST | NON-TSTM WND GST 59 | 5 Ne Blende, CO | |
| Dec 17, 3:01 PM MST | NON-TSTM WND GST 90 | 14 Nne Howard, CO | |
| Dec 17, 3:15 PM MST | NON-TSTM WND GST 62 | 9 Nnw Walsenburg, CO | Mesonet station CO030 025s05910rws1rhs - 0.4 Mi N Of B. |
| Dec 17, 3:22 PM MST | NON-TSTM WND GST 59 | 1 Ne Monument, CO | |
| Dec 17, 3:22 PM MST | NON-TSTM WND GST 93 | 15 Wsw Cripple Creek, CO | |
| Dec 17, 3:34 PM MST | NON-TSTM WND GST 62 | 3 Sw Swissvale, CO | Mesonet station BEKC2 Bear Creek. |
| Dec 17, 3:40 PM MST | NON-TSTM WND GST 66 | 6 Ne Manitou Springs, CO | Mesonet station AU975 5 NE Manitou Spgs. |
| Dec 17, 3:40 PM MST | NON-TSTM WND GST 66 | 6 Ne Manitou Springs, CO | Mesonet station AU975 5 NE Manitou Spgs. |
| Dec 17, 3:58 PM MST | NON-TSTM WND GST 60 | 11 Wsw Fountain, CO | Mesonet station FCRC2 Ft. Carson. |
| Dec 17, 3:58 PM MST | NON-TSTM WND GST 60 | 5 Ese Wetmore, CO | Mesonet station RDDC2 Red Creek. |
| Dec 17, 4:05 PM MST | NON-TSTM WND GST 59 | 4 Wnw Pueblo West, CO | |
| Dec 17, 4:08 PM MST | NON-TSTM WND GST 63 | 9 Wsw Fountain, CO | Mesonet station CO224 115s03365rws1rhs - 1.7 Miles N O. |
| Dec 17, 4:08 PM MST | NON-TSTM WND GST 63 | 9 Wsw Fountain, CO | Mesonet station CO224 115s03365rws1rhs - 1.7 Miles N O. |
| Dec 17, 4:35 PM MST | NON-TSTM WND GST 78 | 4 E Crystola, CO | Mesonet station RRAC2 1 SE Rampart Rsvr. |
| Dec 17, 4:45 PM MST | NON-TSTM WND GST 66 | 4 Nne Falcon, CO | |
| Dec 17, 5:04 PM MST | NON-TSTM WND GST 85 | 1 Sw Cascade, CO | Mesonet station TT784 Psf5 Portable Rx. |
| Dec 17, 5:20 PM MST | NON-TSTM WND GST 62 | Yoder, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.5 hours before the alert went out and 343 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2991 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336 WWUS85 KPUB 161027 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 327 AM MST Tue Dec 16 2025 COZ222-227>237-170230- /O.UPG.KPUB.FW.A.0036.251217T1800Z-251218T0100Z/ /O.NEW.KPUB.FW.W.0045.251217T1800Z-251218T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 327 AM MST Tue Dec 16 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY FOR FIRE WEATHER ZONES 222, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 6 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * TIMING...From 11 AM to 6 PM MST Wednesday. * WINDS...Southwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-170230- /O.NEW.KPUB.FW.W.0045.251217T1800Z-251218T0100Z/ Northern El Paso County Including Monument and Black Forest- 327 AM MST Tue Dec 16 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY FOR FIRE WEATHER ZONE 226... The National Weather Service in Pueblo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 6 PM MST Wednesday. * AFFECTED AREA...Fire Weather Zone 226. * TIMING...From 11 AM to 6 PM MST Wednesday. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 18 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
187 WWUS85 KPUB 162107 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 207 PM MST Tue Dec 16 2025 COZ222-226>237-171315- /O.CON.KPUB.FW.W.0045.251217T1800Z-251218T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 207 PM MST Tue Dec 16 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 222, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * TIMING...From 11 AM to 6 PM MST Wednesday. * WINDS...Southwest 20 to 30 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
604 WWUS85 KPUB 170928 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 228 AM MST Wed Dec 17 2025 COZ222-226>237-180100- /O.CON.KPUB.FW.W.0045.251217T1800Z-251218T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 228 AM MST Wed Dec 17 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 222, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * TIMING...From 11 AM this morning to 6 PM MST this evening. * WINDS...Southwest 20 to 30 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Please avoid any activities that could start a wildfire! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
124 WWUS85 KPUB 171958 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1258 PM MST Wed Dec 17 2025 COZ234>237-181200- /O.NEW.KPUB.FW.W.0046.251218T1800Z-251219T0000Z/ /O.CON.KPUB.FW.W.0045.000000T0000Z-251218T0100Z/ Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1258 PM MST Wed Dec 17 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 235, 236, AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Thursday. * AFFECTED AREA...Fire Weather Zones 234, 235, 236 and 237. * TIMING...For the first Red Flag Warning, until 6 PM MST this evening. For the second Red Flag Warning, from 11 AM to 5 PM MST Thursday. * WINDS...Northwest 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>233-180100- /O.CON.KPUB.FW.W.0045.000000T0000Z-251218T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 1258 PM MST Wed Dec 17 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 226, 227, 228, 229, 230, 231, 232, AND 233... * AFFECTED AREA...Fire Weather Zones 222, 226, 227, 228, 229, 230, 231, 232 and 233. * TIMING...Until 6 PM MST this evening. * WINDS...Southwest 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
061 WWUS85 KPUB 180055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 555 PM MST Wed Dec 17 2025 COZ234>237-181700- /O.EXP.KPUB.FW.W.0045.000000T0000Z-251218T0100Z/ /O.CON.KPUB.FW.W.0046.251218T1800Z-251219T0000Z/ Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 555 PM MST Wed Dec 17 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 235, 236, AND 237... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 234, 235, 236 and 237. * TIMING...From 11 AM to 5 PM MST Thursday. * WINDS...Northwest 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>233-180200- /O.EXP.KPUB.FW.W.0045.000000T0000Z-251218T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 555 PM MST Wed Dec 17 2025 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 226, 227, 228, 229, 230, 231, 232, AND 233... While gusty winds will persist through the evening, humidity values have steadily increased. Given this, the Red Flag Warning will be allowed to expire at the top of the hour. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 16, 3:27 AM MST, 0 minutes earlier. Its key messages:
- Today will be very similar to yesterday, with increasing winds over the high country through the evening and overnight hours.
- Strong/damaging winds over the mountains Wednesday afternoon and evening, with widespread high fire danger on the plains.
- Elevated fire weather conditions again possible both Thursday and Friday on the plains.
- Occasional windy snow showers over the central mountains Wednesday and again Saturday, though snowfall amounts look light.
Area forecast discussion, Dec 16, 3:27 AM MST, 0 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 327 AM MST Tue Dec 16 2025 .KEY MESSAGES... - Today will be very similar to yesterday, with increasing winds over the high country through the evening and overnight hours. - Strong/damaging winds over the mountains Wednesday afternoon and evening, with widespread high fire danger on the plains. - Elevated fire weather conditions again possible both Thursday and Friday on the plains. - Occasional windy snow showers over the central mountains Wednesday and again Saturday, though snowfall amounts look light. && .SHORT TERM /THROUGH TONIGHT/... Issued at 200 AM MST Tue Dec 16 2025 Currently.. A very weak wave/open low is passing to our south, bringing some sparse high clouds to our southern areas. Satellite shows mostly clear skies elsewhere, with high clouds soon to be incoming over our central mountains as of 2 AM. Temperatures are in the 20s and 30s on the plains, with teens over high mountain valleys. Dew points are in the teens for most locations, though readings in Lake and Chaffee counties are in the single digits below zero this hour as dry air begins to make its way into the region. Winds are light. Today and Tonight.. The weak wave to our south continues to push east today, as westerly flow strengthens to our west. This will cause our flow aloft to shift from weaker northwest flow this morning, to stronger westerly flow throughout the day today. It will be hard to notice much of a change in weather conditions between yesterday and today for most areas. Temperatures look to be just a couple of degrees warmer, and humidity values will increase just a bit as well from where we were yesterday. This will mean another day of near record temperatures, with both Pueblo and Colorado Springs forecast to be within two degrees of their standing records (Colorado Springs Forecast: 65F, Record: 67F)(Pueblo Forecast: 68F, Record: 70F). Westerly winds will be noticeably a bit gustier over the central mountains, especially by this evening. Periods of partly cloudy skies can be expected, though overall it should be a fairly clear and quiet day for most. Overnight lows will be several degrees warmer than where we were Monday night, with westerly flow continuing to increase and downsloping helping to keep things mixed. Much of the plains will likely stay near or just above freezing, especially near the mountains in the banana belt, where downsloping will be strongest. Further east towards the Kansas border, mid to upper 20s can be expected, with mid to upper teens for our mountain valleys. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 200 AM MST Tue Dec 16 2025 Upper jet moves onshore across the West Coast Wed morning, then advances quickly toward the central Rockies during the day. In response, lee surface trough deepens on the plains, with tightening pressure gradient and increasing winds, especially Wed afternoon/evening. Jet then moves overhead Wed evening, with strongest mid-level flow roughly 03z-09z, with pockets of 50-60 kt winds at 700mb, and some 100kt flags at 500mb. Still not seeing a classic mountain wave set-up with mountain top inversion/critical layer lacking, though shear profile does go neutral/weak reversed for period in the afternoon, before jet arrives and profile becomes strongly forward after 00z. Simple brute force mixing should get winds above 75 mph across the central mountains and over/near Pikes Peak, especially late afternoon/evening, and have upgraded the high wind watch to a warning for these areas. Farther east along I-25, lack of a pronounced wave and late arrival (after sunset) of the strongest winds aloft may limit wind potential somewhat, though with bora cold front racing south through the area in the evening, could get a quick burst of 50-60 mph winds right behind the front in the 8pm-2am timeframe. Will thus hold off on any expansion of high wind highlights to lower elevations, and let later shifts look take a look at new CAMs data later today. Have also upgraded the fire weather watch to a warning for Wed as winds will be gusty through Fremont County and along/east of I-25 for much of the day, and expanded it to include the Palmer Divide as well. A good deal of blended model guidance suggests RH threshold (15 percent) may be hard to reach as dewpoints stay in the 20s, but have seen at least a few models (especially ECMWF) showing afternoon dewpoints falling into the teens, leading to RH over much of the area in the lower/mid teens, which seems realistic given strong winds/mixing. Snow showers will return to the central mountains Wed afternoon and evening, and while snowfall amounts will be light (1-3 inches) travel could be difficult at times over higher mountain passes given combination of wind and blowing snow. Much cooler Thursday, as cold front will be well south and mid- level temps fall through the day. Winds aloft stay strong, and with at least some shallow mixing, suspect we'll see some 30-45 mph gusts reappear, especially near the KS border. This raises the risk of critical fire weather conditions in the afternoon over the plains, as despite the cooler temps, dewpoints will crash into the single digits, keeping minimum relative humidity in the teens once again. Won't issue any highlight right now, but a fire weather watch may be needed if drying trend persists in the next few model runs. Warmer and breezy/windy on Fri, though with upper jet shifting northward, extreme winds look unlikely. Windiest on the plains, where deep mixing along the lee trough will boost wind speeds, and we may again have elevated to critical fire weather conditions at times, especially east of I-25. Slightly cooler (especially Sunday) and breezy over the weekend as fast westerly flow continues, then dry, warmer and still breezy early next week as upper level ridge builds over the Rockies. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 200 AM MST Tue Dec 16 2025 VFR conditions are expected at all three TAF sites, KCOS, KPUB, and KALS, for the next 24 hours. Winds will be mainly northwesterly at both KCOS and KPUB this morning, becoming northeasterly and southeasterly at both stations later this afternoon. Scattered to occasionally broken middle and high clouds will be possible throughout much of the TAF period. && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 11 AM Wednesday to midnight MST Wednesday night for COZ058-060-061-081-082. Red Flag Warning from 11 AM to 6 PM MST Wednesday for COZ222- 226>237. && SHORT TERM...EHR LONG TERM...PETERSEN AVIATION...EHR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 1:58 AM MST | High Wind Warning | PUB | Chaffee, Custer, El Paso, Fremont, Huerfano, Lake and 4 more | 53 hr |
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.